The Open UniversitySkip to content

Open Research Online
Browse by Journal

Up a level
Export as [feed] Atom [feed] RSS 1.0 [feed] RSS 2.0 [Create Shortened URL] SURL
Group by: Published Date | Item Type | No Grouping
Jump to: 2000
Number of items: 1.


Širáň, Jozef (2000). Algebraic methods in the degree/diameter problem. Journal of the Indonesian Mathematical Society, 6(5) pp. 151–158.

This list was generated on Mon Apr 23 22:05:14 2018 BST.

Policies | Disclaimer

© The Open University   contact the OU